# SDR UPS07M50386

- Difficulty date: July 6, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN - CORROSION ON UPPER & LWR SURFACE OF SHEAR WEB AT STA 1966 - 1996 L27 RT.  SHEAR WEB CORROSION REMOVED PER SRM 53-00-01VI FIG 1AR38.  WEB ORG THK 0.040"  REMV 0.012" REMAIN 0.028" FOUND EXCEED LIMIT.  NEW SHEAR WEB AGA7145-5  AND AGA7145-23 FAB USING MAT'L 7075-0-0.040" AS PER DOUGLAS DWG AGA 7145-503.  NEW WEB INSTALLED PER SRM 51-31-01 VII R38.
